# SDR DALA14020533745

- Difficulty date: April 1, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 43,564 hours, 16,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, FOUND 12D AND 26D SEAT LIGHTS INOPERATIVE AND LENS COVER MISSING.  MAINTENANCE REPLACED LAMPS AND INSTALLED NEW LENS.  OPS TEST OK.
